Russian Journal of Nonlinear Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Rus. J. Nonlin. Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Rus. J. Nonlin. Dyn., 2019, том 15, номер 4, страницы 457–475 (Mi nd673)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Two Integrable Cases of a Ball Rolling over a Sphere in $\mathbb{R}^n$

B. Gajić, B. Jovanović

Mathematical Institute SANU, Kneza Mihaila 36, 11000, Belgrade, Serbia

Аннотация: We consider the nonholonomic problem of rolling without slipping and twisting of a balanced ball over a fixed sphere in $\mathbb{R}^n$. By relating the system to a modified LR system, we prove that the problem always has an invariant measure. Moreover, this is a $SO(n)$-Chaplygin system that reduces to the cotangent bundle $T^*S^{n-1}$. We present two integrable cases. The first one is obtained for a special inertia operator that allows the Chaplygin Hamiltonization of the reduced system. In the second case, we consider the rigid body inertia operator $\mathbb I\omega=I\omega+\omega I$, ${I=diag(I_1,\ldots,I_n)}$ with a symmetry $I_1=I_2=\ldots=I_{r} \ne I_{r+1}=I_{r+2}=\ldots=I_n$. It is shown that general trajectories are quasi-periodic, while for $r\ne 1$, $n-1$ the Chaplygin reducing multiplier method does not apply.

Ключевые слова: nonholonomic Chaplygin systems, invariant measure, integrability

Финансовая поддержка Номер гранта
Serbian Ministry of Science and Technological Development 174020
This research was supported by the Serbian Ministry of Science Project 174020, Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems.


DOI: https://doi.org/10.20537/nd190405

Полный текст: PDF файл (361 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J60, 37J15, 70E18
Поступила в редакцию: 26.06.2019
Принята в печать:28.08.2019
Язык публикации: английский

Образец цитирования: B. Gajić, B. Jovanović, “Two Integrable Cases of a Ball Rolling over a Sphere in $\mathbb{R}^n$”, Rus. J. Nonlin. Dyn., 15:4 (2019), 457–475

Цитирование в формате AMSBIB
\RBibitem{GajJov19}
\by B. Gaji\'c, B. Jovanovi\'c
\paper Two Integrable Cases of a Ball Rolling over a Sphere in $\mathbb{R}^n$
\jour Rus. J. Nonlin. Dyn.
\yr 2019
\vol 15
\issue 4
\pages 457--475
\mathnet{http://mi.mathnet.ru/nd673}
\crossref{https://doi.org/10.20537/nd190405}
\elib{https://elibrary.ru/item.asp?id=43620849}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85084294708}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/nd673
  • http://mi.mathnet.ru/rus/nd/v15/i4/p457

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. V. Dragovic, B. Gajic, B. Jovanovic, “Demchenko's nonholonomic case of a gyroscopic ball rolling without sliding over a sphere after his 1923 belgrade doctoral thesis”, Theor. Appl. Mech., 47:2 (2020), 257–287  crossref  zmath  isi  scopus
  • Russian Journal of Nonlinear Dynamics
    Просмотров:
    Эта страница:86
    Полный текст:24
    Литература:3
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021